Welcome to healthcaremagic.
Steroid medications given by inhalers are usually safe, as there are less systemic side-effects (side effects on other body systems). Both Foracort and Budecort
are steroid medications.
I would like to know:
How has her control of Asthma/wheezing
Has she been admitted in hospital?
Is she getting any other asthma medications along with steroid inhalers?
It is also important to continue monitoring her growth - weight and height whilst she is receiving steroids
. Has there been any change in her growth profile over past 4-5 years?
Steroids given in higher dosage or pretty long period of time (as in your case) can have impact. However, it is important to weigh the balance of these side effects vs controlling her asthma
Inhaler medications can be stopped gradually provided her symptoms are well-controlled and regularly followed-up.
I hope I've been able to answer your queries.
Dr Tejas Shah